# SDR F3LA96016

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING AN A-6 CHECK, MAINTENANCE REPORTED THE RIGHT WING EMERGENCY EXIT LIGHT ABOVE INBOARD FLAPS INOPERATIVE.  REPLACED THE RIGHT BATTERY PACK AND CHECKED OK.  (M)
